# SDR ASAA2022072539209

- Difficulty date: July 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 25,495 hours, 7,928 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY 2 C/B TRIPPED/OUT (P6-3 A5). GROUNDED - YES. FOUND C/B P6-3 A5 FUEL QTY 2 OPEN. INSPECTED C/B IAW B737-900 AMM 20-60-01-860-801 PERFORMED C/B RESET PER AMM 20-60-01-860-801 C/B REMAINS CLOSED. FUEL QTY INDICATION NORMAL PER AMM 28-41-00.
